# SDR CA121219002

- Difficulty date: December 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 58,612 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Case
- Condition: Fractured
- Location: Spoiler Actuator
- Part time: 58,955 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, FLIGHT CREW NOTICED A RAPID DROP OF THE HYDRAULIC NR 2 SYS FLUID. ACFT TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE LT OTBD ROLL SPOILER ACTUATOR CASING FRACTURED.  THE ACTUATOR WAS REPLACED, TESTED AND THE ACFT RELEASED FOR SERVICED.
